# SDR CALA2017021100328

- Difficulty date: February 11, 2017
- Submitted: February 12, 2017
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 89,043 hours, 25,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N501219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE MAIN CABIN FLOORBEAM UPPER CHORD AT RADIUS BS 700 LBL 24.75 & LBL 45.5. ACCOMPLISHED REPAIR ON MAIN CABIN FLOORBEAM UPPER CHORD BS 700 LBL 24.75 IAW ECRA NR 5310-07069
